# SDR ASAA2018091126301

- Difficulty date: September 11, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A524011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRY AREA FLOOR STRUCTURE ANGLE CRACKED IN RADIUS AT STA 54O LBL 2. GROUNDED - YES. REMOVED AND REPLACED DRY AREA FLOOR STRUCTURE ANGLE AT STA 540 LBL 2 IAW SRM 51-40-02-00-0.
